Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having palpitation at night. Had blood and thyroid test. Can i ask a doctor online?

Hi. I took a blood test 2 weeks ago prior to a scope and my thyroid level was 25.79 above the average of 19. The doctor said that it could be due to the medication that I was on. Last 2 days I did the thyroid test again and it shot up to 32. The doctor asked me a few questions pertaining to thyroid but i dont have the symptoms. However , these 2 night I have been having palpitation at night. Is that one of the symptom?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you thyroid hormone level is above normal and could cause symptoms which include increase bowel movement, nervousness, lack of sleep, palpitation etc. So high level of thyroid hormone is the most likely cause of you palpitation. You will have to contact the doctor for adjustment of drug dose.
Hope this helps
Dr Rogers
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor